Persistence in foreign exchange rates

L. van de Gucht, M.G. Dekimpe, C. Kwok

Research output: Contribution to journalArticleProfessional

100 Downloads (Pure)
Original languageEnglish
Pages (from-to)191-220
Number of pages30
JournalJournal of International Money and Finance
Volume15
Issue number2
Publication statusPublished - 1996
Externally publishedYes

Cite this

van de Gucht, L. ; Dekimpe, M.G. ; Kwok, C. / Persistence in foreign exchange rates. In: Journal of International Money and Finance. 1996 ; Vol. 15, No. 2. pp. 191-220.
@article{4350851d7c33452cbb7495eb14c4a5e9,
title = "Persistence in foreign exchange rates",
author = "{van de Gucht}, L. and M.G. Dekimpe and C. Kwok",
note = "Pagination: 30",
year = "1996",
language = "English",
volume = "15",
pages = "191--220",
journal = "Journal of International Money and Finance",
issn = "0261-5606",
publisher = "ELSEVIER SCI LTD",
number = "2",

}

van de Gucht, L, Dekimpe, MG & Kwok, C 1996, 'Persistence in foreign exchange rates' Journal of International Money and Finance, vol. 15, no. 2, pp. 191-220.

Persistence in foreign exchange rates. / van de Gucht, L.; Dekimpe, M.G.; Kwok, C.

In: Journal of International Money and Finance, Vol. 15, No. 2, 1996, p. 191-220.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Persistence in foreign exchange rates

AU - van de Gucht, L.

AU - Dekimpe, M.G.

AU - Kwok, C.

N1 - Pagination: 30

PY - 1996

Y1 - 1996

M3 - Article

VL - 15

SP - 191

EP - 220

JO - Journal of International Money and Finance

JF - Journal of International Money and Finance

SN - 0261-5606

IS - 2

ER -